# SDR IPXA2023121481575

- Difficulty date: December 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,514 hours, 9,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REST EMERGENCY LIGHT INOP REMOVED AND REPLACED CREW REST EMERGENCY LIGHT LAMP IAW B747-400 AMM 33-51-07-962-001. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
